# SDR DALA2023112009562

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,791 hours, 44,290 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 3L DOOR NOT ARMING. CORRECTIVE ACTION: EXCERCISED LEFT AFT DOOR ARMING LEVER. KNUCKLE KNOCKER OPS NORMAL. (4354446)
